| Model Number |
MMT-866A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced hyperglycemia, which was managed using pump-delivered insulin, on (b)(6)2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: (b)(6)
name: medtronic minimed
country: united states of america
street: 18000 devonshire street
city: northridge
state: california
zip code: 91325-1219
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.